# SDR ASOA2014112611799

- Difficulty date: November 4, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 24,768 hours, 23,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOOST PUMP CUTOUT LANDING FOR PANEL 610CB HAS MULTIPLE INDICATIONS NOTED ON HORIZONTAL AND VERTICAL SURFACES GREATER THAN 50 PERCENT FSH AROUND ENTIRE CIRCUMFERENCE.  FAILED NDT INSPECTION.  COMPLIED WITH STS EA 32-2014-188.  EA 30-2014-188 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR NON-ROUTINE WORK CARDS.
